# SDR FDEA201607092345

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 2,864 hours, 511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W270013
- Part serial: 001375
- Condition: Damaged
- Location: Lt Wing
- Part time: 286,441 hours, 511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT INB'D AFT FLAP HAS DAMAGE.  INSTALLED LT I/B AFT FLAP AND OPS CHECK OK PER AMM27-51-12-4.  A/C OK FOR SERVICE.
